# SDR 0303001

- Difficulty date: March 11, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 68,368 hours, 62,677 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: FA8T5CW
- Part serial: NSN
- Condition: Loose
- Location: Cockpit
- Component: Lamp Socket, Korry
- Component part number: 1041021
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE/ELEC FUMES FROM MASTER CAUTION ANNUNCIATOR PANEL ON CAPTAINS SIDE. STOPPED AFTER 2 MINUTES.FOUND GLARESHIELD FLOURESCENT TUBE NEAR CAPTAINS MASTER CAUTION PANEL DISPLACED FROM SOCKET. THIS ARCED WITH SLIGHT  MOVEMENT. CLEANED SOCKET AND TUBE AND RESEATED AND SECURED. OPS CHECKED GOOD.
